Tramadol is the generic name for Ultram and is a man-made pain reliever recommended to treat moderate to severe pain. It is often prescribed for arthritis or to people who have just undergone a surgery or operation. Like other opioids and non-steroidal anti-inflammatory drug, it works by altering how the brain receives signals of pain. Tramadol, however, is not a non-steroidal anti-inflammatory drug therefore does not cause ulcer and internal bleeding. Tramadol side effects are not very common for people who are taking Tramadol. But in case they occur, it is better to be informed.
When a patient suddenly stops taking Tramadol, he could experience withdrawal symptoms. These symptoms include:
- uncontrollable shaking
- difficulty sleeping or difficulty staying awake
It is possible to reduce the tramadol side effects ?
Doctors often recommend decreasing the dose gradually than a sudden withdrawal to prevent these from happening. Decreasing the dose would help reduce the risk of side effects.
A change in vision is a rare Tramadol side effects. It happens to less than 1 percent of people who take Tramadol and studies show that they will re-gain their vision after they have stopped taking Tramadol. Some rare include:
- irregular breathing
- irregular heartbeat
Tramadol increases respiratory depression and central nervous system activity that is why it is not recommended to be combined with alcohol and sedative hypnotics. It could trigger difficulty in breathing for the person taking it. The risk increases when it is combined with other drugs.
The body has different reactions with different medicines. And unfortunately, your physician has no means of knowing how your body will react to a drug when you have not taken it before. That’s why it is always recommended to let them know of the Tramadol side effects that you will develop at the first sign to avoid it from worsening.
Incoming search terms:
- tramadol internal bleeding
- tramadol and irregular heartbeat
- internal bleeding and tramadol
- n024 side effects
- tramadol and change in vision